MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028024190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 e 801 is (b)(6).The patient samples were requested for investigation.The investigation reviewed the calibration data.The results were within specifications.The investigation reviewed the qc data.The results were within specifications.However, the exact days of measurement were unknown.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys toxo igm (toxo igm) results from 27 patient samples tested on the cobas 8000 e 801.The reporter stated that they observed an increased number of low-positive results.They then compared the results with another unknown methodology.The reporter was able to provide 14 patient samples with discrepant results.Please refer to the attachment (b)(4) for these results.
 
Additional Manufacturer Narrative
The patient samples were received for investigation.The investigation tested the patient samples for elecsys toxo igm using the reported reagent lot number.The investigation was able to confirm the customer¿s reactive/borderline toxo igm results for patient samples (b)(6).The investigation was able to confirm the customer¿s borderline toxo igm results for patient sample (b)(6).The investigation obtained non-reactive toxo igm results for patient samples (b)(6).The investigation was not able to confirm the customer¿s reactive/borderline toxo igm results.The patient samples were tested for the presence of interference.The investigation determined that patient sample (b)(6) was likely a false borderline reactive elecsys toxo igm result due to an unknown interference.The investigation determined the elecsys toxo igm results of patient samples (b)(6) were correct and were likely due to persistent toxo igm present in the sample.The investigation did not identify a product problem.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18301691
Report Number1823260-2023-03923
Device Sequence Number7152560
Product Code LGD
UDI-Device Identifier04015630940318
UDI-Public04015630940318
Combination Product (Y/N)Y
Initial Reporter CountryCO
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number07028024190
Device Lot Number74065701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown